# SDR SWAA2022092765187

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 344+10; WL 208; LBL 1. / [01] REQUEST NDI TO VERIFY CRACK;[02] HFEC INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACK NOTED AT AFT FASTENER HOLE. ENDS OF CRACK MARKED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  CRACK NOTED AT AFT FASTENER HOLE.  EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23 -MINIMITE ID: ATS1411 CAL DUE: 07/23;[03] REMOVED INTERCOSTAL AT BS 344-360 LBL1 WL208 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT BS 344-360 LBL1 IAW SRM 51-40-05-0G-0; DWG 141A5400 SH 32;[05] 141A5410U147 TO BE REWORKED AND INSTALL PER ENGINEERING ON FAULT TTG8Q00E9MAJ;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5 AND VERIFIED MEASUREMENT TABLE.
